Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
483 Publications
2018 | Published | Journal Article | IST-REx-ID: 6009 |

Chatterjee K, Ibsen-Jensen R, Goharshady AK, Pavlogiannis A. Algorithms for algebraic path properties in concurrent systems of constant treewidth components. ACM Transactions on Programming Languages and Systems. 2018;40(3). doi:10.1145/3210257
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2017 | Published | Conference Paper | IST-REx-ID: 1009 |

Chatterjee K, Novotný P, Pérez G, Raskin J, Zikelic D. Optimizing expectation with guarantees in POMDPs. In: Proceedings of the 31st AAAI Conference on Artificial Intelligence. Vol 5. AAAI Press; 2017:3725-3732.
[Submitted Version]
View
| Download Submitted Version (ext.)
| WoS
2017 | Published | Conference Paper | IST-REx-ID: 1011 |

Chatterjee K, Kragl B, Mishra S, Pavlogiannis A. Faster algorithms for weighted recursive state machines. In: Yang H, ed. Vol 10201. Springer; 2017:287-313. doi:10.1007/978-3-662-54434-1_11
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
2017 | Published | Journal Article | IST-REx-ID: 10416 |

Chatterjee K, Choudhary B, Pavlogiannis A. Optimal Dyck reachability for data-dependence and Alias analysis. Proceedings of the ACM on Programming Languages. 2017;2(POPL). doi:10.1145/3158118
[Published Version]
View
| Files available
| DOI
| arXiv
2017 | Published | Journal Article | IST-REx-ID: 10417 |

Chalupa M, Chatterjee K, Pavlogiannis A, Sinha N, Vaidya K. Data-centric dynamic partial order reduction. Proceedings of the ACM on Programming Languages. 2017;2(POPL). doi:10.1145/3158119
[Published Version]
View
| Files available
| DOI
| Download Published Version (ext.)
| arXiv
2017 | Published | Journal Article | IST-REx-ID: 10418 |

Mciver A, Morgan C, Kaminski BL, Katoen JP. A new proof rule for almost-sure termination. Proceedings of the ACM on Programming Languages. 2017;2(POPL). doi:10.1145/3158121
[Published Version]
View
| DOI
| Download Published Version (ext.)
| arXiv
2017 | Published | Journal Article | IST-REx-ID: 1065 |

Chatterjee K, Osang GF. Pushdown reachability with constant treewidth. Information Processing Letters. 2017;122:25-29. doi:10.1016/j.ipl.2017.02.003
[Submitted Version]
View
| Files available
| DOI
| WoS
2017 | Published | Journal Article | IST-REx-ID: 1066
Chatterjee K, Henzinger TA, Otop J, Velner Y. Quantitative fair simulation games. Information and Computation. 2017;254(2):143-166. doi:10.1016/j.ic.2016.10.006
View
| Files available
| DOI
| WoS
2017 | Published | Journal Article | IST-REx-ID: 1080 |

Reiter J, Makohon Moore A, Gerold J, et al. Reconstructing metastatic seeding patterns of human cancers. Nature Communications. 2017;8. doi:10.1038/ncomms14114
[Published Version]
View
| Files available
| DOI
| WoS
2017 | Published | Conference Paper | IST-REx-ID: 950 |

Avni G, Henzinger TA, Chonev VK. Infinite-duration bidding games. In: Vol 85. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2017. doi:10.4230/LIPIcs.CONCUR.2017.21
[Published Version]
View
| Files available
| DOI
| arXiv
2017 | Published | Conference Paper | IST-REx-ID: 13160 |

Kretinsky J, Meggendorfer T, Waldmann C, Weininger M. Index appearance record for transforming Rabin automata into parity automata. In: Tools and Algorithms for the Construction and Analysis of Systems. Vol 10205. Springer; 2017:443-460. doi:10.1007/978-3-662-54577-5_26
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2017 | Published | Journal Article | IST-REx-ID: 1407 |

Svoreňová M, Kretinsky J, Chmelik M, Chatterjee K, Cěrná I, Belta C. Temporal logic control for stochastic linear systems using abstraction refinement of probabilistic games. Nonlinear Analysis: Hybrid Systems. 2017;23(2):230-253. doi:10.1016/j.nahs.2016.04.006
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2017 | Published | Journal Article | IST-REx-ID: 464 |

Chatterjee K, Henzinger M, Loitzenbauer V. Improved algorithms for parity and Streett objectives. Logical Methods in Computer Science. 2017;13(3). doi:10.23638/LMCS-13(3:26)2017
[Published Version]
View
| Files available
| DOI
| arXiv
2017 | Published | Journal Article | IST-REx-ID: 465 |

Chatterjee K, Henzinger TA, Ibsen-Jensen R, Otop J. Edit distance for pushdown automata. Logical Methods in Computer Science. 2017;13(3). doi:10.23638/LMCS-13(3:23)2017
[Published Version]
View
| Files available
| DOI
2017 | Published | Journal Article | IST-REx-ID: 466 |

Chatterjee K, Křetínská Z, Kretinsky J. Unifying two views on multiple mean-payoff objectives in Markov decision processes. Logical Methods in Computer Science. 2017;13(2). doi:10.23638/LMCS-13(2:15)2017
[Published Version]
View
| Files available
| DOI
2017 | Published | Journal Article | IST-REx-ID: 467 |

Chatterjee K, Henzinger TA, Otop J. Nested weighted automata. ACM Transactions on Computational Logic (TOCL). 2017;18(4). doi:10.1145/3152769
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2017 | Published | Journal Article | IST-REx-ID: 512 |

Pavlogiannis A, Tkadlec J, Chatterjee K, Nowak M. Amplification on undirected population structures: Comets beat stars. Scientific Reports. 2017;7(1). doi:10.1038/s41598-017-00107-w
[Published Version]
View
| Files available
| DOI
2017 | Published | Technical Report | IST-REx-ID: 5455 |

Chatterjee K, Choudhary B, Pavlogiannis A. Optimal Dyck Reachability for Data-Dependence and Alias Analysis. IST Austria; 2017. doi:10.15479/AT:IST-2017-870-v1-1
[Published Version]
View
| Files available
| DOI
2017 | Published | Technical Report | IST-REx-ID: 5456 |

Chalupa M, Chatterjee K, Pavlogiannis A, Sinha N, Vaidya K. Data-Centric Dynamic Partial Order Reduction. IST Austria; 2017. doi:10.15479/AT:IST-2017-872-v1-1
[Published Version]
View
| Files available
| DOI
2017 | Published | Conference Paper | IST-REx-ID: 551 |

Chatterjee K, Ibsen-Jensen R, Nowak M. Faster Monte Carlo algorithms for fixation probability of the Moran process on undirected graphs. In: Leibniz International Proceedings in Informatics. Vol 83. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2017. doi:10.4230/LIPIcs.MFCS.2017.61
[Published Version]
View
| Files available
| DOI